# SDR SWIA200414286

- Difficulty date: December 17, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 4,954 hours, 3,851 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Defective
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT WING DOWN AILERON TRIM INOPERATIVE.  REMOVED AND REPLACED AILERON TRIM PANEL, OPERATIONAL CHECK GOOD.
